U.S. doctors online nowAsk doctors free
Brandon, FL
A 49-year-old female asked:

My wife is experiencing psyhcosis since her heart problem started. she has implanted estrogen pellets and uses progesterone troche. could hrt be the cause?

3 doctor answers6 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Hormones: Hormones play a role in mood changes in susceptible individuals. Discuss with her hrt prescribing physician.
Dr. Pamela Pappas
Psychiatry 42 years experience
Psychosis?: I'm not sure what you mean by "psyhcosis." if you're concerned that she has hallucinations, delusions, paranoid (very suspicious of others' motivations, etc) behavior, labile emotions, depression, high anxiety, etc, please help her get to her physician who may also want her to see a psychiatrist. Hormones can affect emotions, and it's important to have these changes evaluated and dealt with.
Dr. Scott Shapiro
Anti-Aging Medicine 35 years experience
perhaps: She needs to see her physician to have her hormone levels rechecked. You did not mention if her implants were synthetic or bioidentical and many factors can come into play. Hormones play a large role in mood and it is is extremely important to keep them in balance. If using a compounded product, it is also extremely important your pharmacy has outside sources check the purity of their product.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.